MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPREHENSIVE REVERSE SHOULDER FIXED LOCKING SCREW; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. COMPREHENSIVE REVERSE SHOULDER FIXED LOCKING SCREW; PROSTHESIS, SHOULDER
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 06/03/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - medical product: catalog #: 110032410, comp aug mini bsplt w tpr sm, lot # 66215731.Catalog #: 180551, comp lk scr 3.5hex 4.75x20 st, lot # 66392745 x 2.G2: australia.H3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device was requested but not returned by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the underwent a right shoulder replacement approximately 2 months ago.The patient had presented to the emergency room and imaging revealed that the baseplate, screws, and glenosphere had migrated out of the patient's glenoid, secondary to fracture.The surgeon indicated the fracture likely was from the primary procedure.Therefore, the patient was revised approximately 3 weeks ago due to a bone fracture.The humeral stem, humeral tray, and humeral bearing remained in situ.The surgeon deemed the glenoid to be unsalvageable due to the fracture.Therefore, the surgeon packed the glenoid with synthetic bone graft and used a mini humeral tray and bearing with an oversized humeral head for salvage hemi-arthroplasty.Attempts have been made and there is no further information at this time.
 
Additional Manufacturer Narrative
(b)(4).If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was further reported that the surgeon may have perforated the far cortex when reaming / impacting the baseplate during the primary procedure, which could have contributed to the reported event.
 
Additional Manufacturer Narrative
(b)(4).D10: medical product: catalog #: 115395, comp rvs cntrl 6.5x25mm st/rst, lot # 66311624.Reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies relevant to the reported event were found.It was indicated that the bone may have been fractured on implantation.However, with the information available, a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
COMPREHENSIVE REVERSE SHOULDER FIXED LOCKING SCREW
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19643186
Report Number0001825034-2024-01712
Device Sequence Number6557809
Product Code KWS
UDI-Device Identifier00880304677142
UDI-Public(01)00880304677142(17)331130(10)66392745
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K132239
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number180551
Device Lot Number66392745
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2024
Supplement Date Received by Manufacturer07/02/2024
09/26/2024
Initial Report FDA Received Date07/01/2024
Supplement Report FDA Received Date07/30/2024
10/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown